Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a question of Feit


Authors: Pamela A. Ferguson and Alexandre Turull
Journal: Proc. Amer. Math. Soc. 97 (1986), 21-22
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1986-0831379-7
MathSciNet review: 831379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following theorem is proved: Assume $ \chi $ is an irreducible complex character of the finite group $ G$ and $ G$ is $ \pi $-solvable where $ \pi $ is the set of prime divisors of $ \chi \left( 1 \right)$. Then $ f\left( \chi \right)$ contains an element of order $ f\left( \chi \right)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0831379-7
Keywords: Prime character, $ \pi $-special character, $ f\left( \chi \right)$
Article copyright: © Copyright 1986 American Mathematical Society